# SDR JJBA20191028011

- Difficulty date: October 28, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 34,888 hours, 22,265 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fcu
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

FUEL LOW LEVEL IN FLIGHT BOTH WINGS. RR WING 1 AND 2 FCU. OPS CHECK SAT. NO FURTHER DEFECTS NOTED. TRANSFERRED FUEL FROM BOTH WINGS. OPS CHECK SAT.
